# SDR QXEA200702025

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 1,135 hours, 1,099 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2322 - NR 2 BLEED CAUTION ILLUMINATED ON TAXI.  TURNED OFF THE BLEED PER THE CHECKLIST AND THE LIGHT STAYED ON.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRE COOLER OUTLET DUCT (PN 820908-3) AND THE OVERTEMP SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
